# SDR SWAA001029

- Difficulty date: June 5, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: 062SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- Aircraft time: 65,235 hours, 72,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Damaged
- Location: Row 11-16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS DIM BETWEEN ROWS 11-16.  REPAIRED WIRING PER MM.
